# SDR QXEA9700746

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826PH
- Make and model: Dhav DHC8102
- Aircraft serial: 214
- System (JASC): 6120 · Propeller Controlling System
- Part: Press Switch
- Condition: Malfunction
- Location: Nr 2 Hyd Syst
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL, NR 2 ENGINE HYDRAULIC PUMP CAUTION LIGHT ILLUMINATED.  ALL HYDRAULIC INDICATIONS APPEARED NORMAL.  ABORTED TAKEOFF AND RETURNED TO THE GATE.  SYSTEM PLACED ON MEL.  AIRCRAFT RETURNED TO SERVICE.  MEL CLEARED BY REPLACING THE HYDRAULIC PRESSURE SWITCH, OPERATIONAL CHECKS GOOD.
